MathSciNet Relay Station
MathSciNet bibliographic data
MR1408658 (97k:60143) 60G60 (60F05)
Olenko, A. Ya. Tauberian and Abelian theorems for random fields with strong dependence. (Ukrainian) Ukraïn. Mat. Zh. 48 (1996), no. 3, 368--382; translation in Ukrainian Math. J. 48 (1996), no. 3, 412–427 (1997)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement